# SDR MWEA97805

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 49198641
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON LEFT PYLON AFT UPPER SPAR TO FUSELAGE CLIP.  MTC REMOVED AND REPLACED FITTING IAW DAC DRAWING 4919864 SRM 51-10-4 AND SRM 51-30-5.
